# SDR C2XA06IA158

- Difficulty date: September 27, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 11,040 hours, 8,571 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1705
- Condition: Failed
- Location: Recirc
- Part time: 11,040 hours, 8,571 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2109, DURING TAXI, THE CREW REPORTED A BURNING ODOR IN THE CABIN BETWEEN ROWS 11 AND 14.  MAINTENANCE INSPECTED THE AIRCRAFT, AND R&R THE LEFT RECIRC FAN, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
